MathSciNet Relay Station
MathSciNet bibliographic data
MR2072406 (2005d:35180) 35L75 (35B35)
Zhang, Hong Wei; Hu, Qing Ying Existence and stability of the global weak solution of a nonlinear evolution equation. (Chinese) Acta Math. Sci. Ser. A Chin. Ed. 24 (2004), no. 3, 329–336.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement